# SDR IXXA9800013

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 361
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, CORROSION WAS FOUND ON THE RIGHT WING LOWER LEADING EDGE SPAR CAP TEE AT STATION XFS 361.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND A  REPAIR DOUBLERS, AND TRIPLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING C88-R23 AND ENGINEERING ORDER 57-DC8-514.
